# SDR SWAA2025121734983

- Difficulty date: November 13, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 55,287 hours, 29,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 141A8112U2
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR ZEE SUPPORT CHANNEL FROM BS 294.5+10 - 312+13, LBL 60, WL 208.  REMOVED AND REPLACED THE SUPPORT CHANNEL IAW SRM 51-40-02-0G-0, AND DWG 141A8110, REV E.
